Pleuritis Induced by Brigatinib During the Treatment of Non-Small Cell Lung Cancer.
Аннотация
This report describes the first documented case of brigatinib-induced pleuritis in a patient with ALK-positive non-small cell lung cancer. A 77-year-old woman developed dyspnoea, fever, elevated inflammatory markers, and bilateral pleural effusion shortly after starting brigatinib as third-line therapy. Pleural fluid analysis showed lymphocyte-predominant exudative effusion without evidence of malignancy or infection, suggesting drug-induced pleuritis. Discontinuation of brigatinib led to rapid clinical and radiographic improvement. Although disease progression later occurred, pleuritis did not recur. Re-administration of brigatinib at a reduced dose of 30 mg/day achieved tumour shrinkage without pleuritis recurrence, and subsequent dose escalation to 60 mg/day was also tolerated. This case highlights that clinicians should consider drug-induced pleuritis when pleural effusion develops during brigatinib therapy, particularly when it is inconsistent with the disease progression. Dose reduction to as low as 30 mg/day may be a safe and effective therapeutic option for selected patients.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.